# SDR DALA2025062504758

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 15,269 hours, 6,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH, O/B SEAT TRACK HAS EVIDENCE OF CORROSION FROM FR22 TO FR24. REMOVED CORROSION, FOUND OUT OF LIMITS, REMOVED AND REPLACED FWD R/H O/B SEAT TRACK IAW A220 ASRP J51-21-06, J53-21-49, J51-40- 11 AND J51-42-20. (LP# 1038100)
